# SDR AALA20031322

- Difficulty date: November 23, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N1400H
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11340
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD  RIGHT HAND FORWARD OVERWING EXIT AND AFT LEFT HAND OVERWING EXIT AND CENTER AISLE OVERWING EMERGENCY EXIT AND LOWER RIGHT HAND FUSELAGE EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED BATTERY PACKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
